Proceedings of the Japan Academy

On cohomological dimension for paracompact spaces, II

Akihiro Okuyama

Full-text: Open access

Article information

Source
Proc. Japan Acad., Volume 38, Number 9 (1962), 655-659.

Dates
First available in Project Euclid: 20 November 2007

Permanent link to this document
https://projecteuclid.org/euclid.pja/1195523240

Digital Object Identifier
doi:10.3792/pja/1195523240

Mathematical Reviews number (MathSciNet)
MR0150771

Zentralblatt MATH identifier
0113.37801

Citation

Okuyama, Akihiro. On cohomological dimension for paracompact spaces, II. Proc. Japan Acad. 38 (1962), no. 9, 655--659. doi:10.3792/pja/1195523240. https://projecteuclid.org/euclid.pja/1195523240


Export citation

References

See also

  • Part I: Akihiro Okuyama. On cohomological dimension for paracompact spaces, I. Proc. Japan Acad., Volume 38, Number 8 (1962), 489--494.